Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A COMPARISON OF MODIFIED RUNGE-KUTTA FORMULAS BASED ON A VARIETY OF MEANS
Autore:
WAZWAZ AM;
Indirizzi:
ST XAVIER UNIV,DEPT MATH & COMP SCI CHICAGO IL 60655
Titolo Testata:
International journal of computer mathematics
fascicolo: 1-2, volume: 50, anno: 1994,
pagine: 105 - 112
Fonte:
ISI
Lingua:
ENG
Keywords:
RUNGE-KUTTA FORMULA; HERONIAN MEAN; ROOT-SQUARE MEAN; CENTROIDAL MEAN; CONTRA HARMONIC MEAN;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
4
Recensione:
Indirizzi per estratti:
Citazione:
A.M. Wazwaz, "A COMPARISON OF MODIFIED RUNGE-KUTTA FORMULAS BASED ON A VARIETY OF MEANS", International journal of computer mathematics, 50(1-2), 1994, pp. 105-112

Abstract

Several modified third order Runge-Kutta formulas based on a variety of means are developed. The arithmetic mean (AM) formula which shortens the process of calculations does not yield the highest degree of accuracy obtained by using some of the new formulas. The accuracy of the new formulas are numerically tested and compared.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 15/07/20 alle ore 07:10:53